Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

186 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is vaginal spotting normal after taking Primolut N to delay periods?

Hi. I wanted to delay my periods for 5 days. My cycle was about to start on 20th may so i started talking primolut n from 16th may at night. Just after i took my first dose i experienced a very light spotting. Again om.17th morning i noticed slight spotting while talking 2nd does of tablet. Is it normal?
Wed, 27 Jun 2018
Report Abuse
OBGYN 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

If you are having regular periods, you have correctly started progesterone tablets 5 days before expected date.
The possible causes of your spotting are:
If you alter the time of intake of tablet, that can lead to spotting.
Better to maintain exact timing and 12 hours gap between the two tablets.
If your periods are irregular, and process of menstruation already started that can present as spotting.
So, now if your spotting is not getting converted into bleeding, you can continue with your previous schedule.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Took Primolut n approx a month ago to stop some abnormal bleeding I had.Last normal period was 17th Dec 2013,had some spotting/bleeding late Dec/middle Jan.No bleeding since taking the Primolut not even a withdrawal bleed when I stopped.Pregnancy unlikely as husband had the snip 6 months ago.Should I be concerned?

doctor1 MD

Hi Doctor, so on the 23rd of October I had my last period that lasted for 5 days. A week later I started bleeding again for 8 days. A week after that I started bleeding again and was put on Primolut N for 7 days (one pill a day) to stop the bleeding. I left contraceptive pills right before my period on the 23rd of October and only had unprotected sex. It’s been a week after stopping the Primolut now and I still haven’t gotten my period. Is this normal or should I take a pregnancy test?

doctor1 MD

Hi I’m going away on holiday next week and I’m going to take primolut N to delay my period for about 10days while on holiday. The doctor said I will get my period about 2/3days after I stop taking it. But I’ve been reading that some people have had delays on there period the next month, is this a side effect? Will this pill effect my future periods or will everything just go back to normal and Will it effect my fertility?